# SDR CA101115001

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Aircraft time: 410 hours
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT SHORTLY AFTER TAKEOFF, THE ENGINE LOST POWER. THE PILOT MADE A CRASH LANDING IN A FIELD AND HIT A POLE WITH THE RIGHT WING.  ALL ON BOARD ESCAPED WITH MINOR INJURIES.
